| Model Number |
0998-00-3013-58 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had electrical test failure, code no.65.
Event or Problem Description
It was reported that during a routine check, the cs100 intra-aortic balloon pump (iabp) had electrical test failure, code no.65.There was no patient involvement.
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the (iabp).The fse confirms electrical test failure, code no.65.To fix the issue the fse replaced the main board.The iabp passed functional tests and was returned to the customer for use.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Udi related data quality updates only, providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).